# SDR CHQA201100378

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 28,543 hours, 22,763 cycles
- Engine: Allsn AE3007A
- Engine time: 27,283 hours, 21,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD SIDE OF THE EXIT LOCATOR, AT THE EXIT ROW, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE AC TO DC INVERTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
